Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
LARGE DEVIATIONS IN A SEMIINFINITE LAYERED FERROMAGNET WITH MEAN-FIELD INTERACTIONS - CLASSICAL AND QUANTUM MODELS
Autore:
ANGELESCU N; BUNDARU M; PULE JV;
Indirizzi:
KATHOLIEKE UNIV LEUVEN,INST THEORET FYS,CELESTIJNENLAAN 200D B-3001 LOUVAIN BELGIUM INST ATOM PHYS,DEPT THEORET PHYS BUCHAREST ROMANIA UNIV DUBLIN TRINITY COLL,DEPT MATH PHYS DUBLIN 4 IRELAND
Titolo Testata:
Journal of mathematical physics
fascicolo: 9, volume: 36, anno: 1995,
pagine: 4774 - 4784
SICI:
0022-2488(1995)36:9<4774:LDIASL>2.0.ZU;2-7
Fonte:
ISI
Lingua:
ENG
Soggetto:
EQUILIBRIUM STATES; SYSTEMS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
16
Recensione:
Indirizzi per estratti:
Citazione:
N. Angelescu et al., "LARGE DEVIATIONS IN A SEMIINFINITE LAYERED FERROMAGNET WITH MEAN-FIELD INTERACTIONS - CLASSICAL AND QUANTUM MODELS", Journal of mathematical physics, 36(9), 1995, pp. 4774-4784

Abstract

We consider the probability distribution in a classical semi-infinitelayered ferromagnet with mean-held interactions and prove that this satisfies a large deviation principle, giving the rate function explicitly. For an analogous quantum system we show that the limiting states are product states, which are completely characterized by the classical mean-field solutions. (C) 1995 American Institute of Physics.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/11/20 alle ore 08:27:36